# SDR ASOA06197

- Difficulty date: February 16, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: M6171417D35
- Condition: Separated
- Location: Cabin
- Component: Battery Pack
- Component part number: 2013BR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLIGHT ATTENDANTS CLOSET EMERGENCY LIGHTING TERMINAL END WAS FOUND TO BE SEPARATED FROM THE WIRING.  MAINTENANCE REPLACED THE TERMINAL END ON THE FLIGHTS ATTENDANTS CLOSET EMERGENCY LIGHT ASSY.  (K)
